# SDR DALA2016031401905

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON FRAME STA 463 CANT POS 11 HRS AT AFT ACCESORIES COMPARTMENT. WEB, STIFFENERS AND DOUBLERS WERE REMOVED IAW SRM 51-30-2 AND 51-30-5.  WEB WAS FABRICATED IAW DWG 9953015, REV. CB ITEM-53.  NEW WEB AND STIFFENERS DOUBLER WERE INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-3 AND DWG 9953015, REV CB.
